MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK VISISTAT 35R 6/BOX; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL WECK VISISTAT 35R 6/BOX; STAPLE, REMOVABLE (SKIN)
Model Number IPN028492
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the stapler malfunctioned, it jammed and delivered several staples at once.The incident concerned two devices from the same batch." no report of patient harm or injury.Associated mdrs: 3003898360-2025-00807.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one unit of 528135 visistat 35r 6/box for investigation.Multiple staples were observed to be misaligned at the front of the cover block.The bottom component was observed to be misaligned at the front of the cover block.The bottom component was also observed to not be welded at the back of the cover block, allowing the staples to become severely misaligned and out of position.Functional testing could not be performed, due to the misaligned staples.The device was disassembled and die casting anomalies on the forming tool were also discovered.Per dhr the product visistat 35r 6/box lot # 73g2300470 was manufactured on 07/11/2023 a total of (b)(4) pieces.Lot was released on 07/24/2023.Dhr investigation did not show issues related to complaint.Upon review of the complaint details, it was determined that a complaint investigation is not necessary at this time as an investigation into this failure mode has already been performed for the reported product code.A corrective and preventative action (capa) was opened by the manufacturing site to further investigate this issue.The capa identified the probable root cause of the incorrectly positioned bottom as inadequate manufacturing controls surrounding the ultrasonic welding process of the bottom component to the cover block component.At this time, the complaint continues to be monitored for any trends.If a trend is identified, the trend will be reviewed and analyzed.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported that "the stapler malfunctioned, it jammed and delivered several staples at once.The incident concerned two devices from the same batch." no report of patient harm or injury.Associated mdrs: 3003898360-2025-00807 and 3003898360-2025-00811.

Brand Name
WECK VISISTAT 35R 6/BOX
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23470774
Report Number3003898360-2025-00811
Device Sequence Number18408657
Product Code QQS
UDI-Device Identifier04026704418190
UDI-Public(01)04026704418190(11)230711(17)280710(10)73G2300470(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN028492
Device Catalogue Number528135
Device Lot Number73G2300470
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown